On optimal control of a non-stopped diffusion process

  • Petr Mandl
Article

Keywords

Stochastic Process Probability Theory Diffusion Process Mathematical Biology 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature

  1. [1]
    Feller, W.: Diffusion processes in one dimension. Trans. Amer. math. Soc. 77, 1–31 (1954).Google Scholar
  2. [2]
    Fleming, W. H.: Some Markovian optimization problems. J. Math. Mech. 12, 131–140 (1963).Google Scholar
  3. [3]
    Kamke, E.: Das Lebesgue-Stieltjes-Integral. Leipzig: Teubner 1956.Google Scholar

Copyright information

© Springer-Verlag 1965

Authors and Affiliations

  • Petr Mandl
    • 1
  1. 1.Ustav teorie informace a automatizacečeskoslovenské akademie vĚdPraha 2Czechoslovakia

Personalised recommendations